RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 4, Pages 597–601 (Mi de8602)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

On the dependence of the controllability set on the target point

A. Ya. Narmanov

Tashkent State University

Full text: PDF file (856 kB)

English version:
Differential Equations, 1995, 31:4, 555–558

Bibliographic databases:
UDC: 517.977
Received: 23.12.1993

Citation: A. Ya. Narmanov, “On the dependence of the controllability set on the target point”, Differ. Uravn., 31:4 (1995), 597–601; Differ. Equ., 31:4 (1995), 555–558

Citation in format AMSBIB
\Bibitem{Nar95}
\by A.~Ya.~Narmanov
\paper On the dependence of the controllability set on the target point
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 4
\pages 597--601
\mathnet{http://mi.mathnet.ru/de8602}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370326}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 4
\pages 555--558


Linking options:
  • http://mi.mathnet.ru/eng/de8602
  • http://mi.mathnet.ru/eng/de/v31/i4/p597

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Ya. Narmanov, “On Stability of Totally Controlled Systems”, Siberian Adv. Math., 11:4 (2001), 110–125  mathnet  mathscinet  zmath
    2. A. Ya. Narmanov, “O stabilnosti vpolne upravlyaemykh sistem”, Izv. IMI UdGU, 2006, no. 3(37), 107–108  mathnet
  • Number of views:
    This page:51
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019